# SDR DALA1112259857

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W DOOR INTERIOR SIDE FWD ZEE CHANNEL IS CRACKED AT INBD END.  REMOVED CHANNEL IAW DC-9 SRM 51-30-2, 51-30-5 AND 51-30-6.  LOCATED DRILLED AND INSTALLED NEW CHANNEL IAW DC9 SRM 51-10-4, 51-30-2, 51-30-5 AND 51-30-6, P-205 Q-948 490448.  REQUIRED INSPECTION COMPLETED BY Q-968 280012.
